Free Access
Volume 13, January 2009
Page(s) 51 - 69
Published online 21 February 2009
  1. I. Benjamini and R. Rossignol, Submean variance bound for effective resistance on random electric networks. arXiv:math/0610393v4 [math.PR]
  2. D. Boivin and J. Depauw, Spectral homogenization of reversible random walks on Formula in a random environment. Stochastic Process. Appl. 104 (2003) 29–56. [CrossRef] [MathSciNet]
  3. D. Boivin and Y. Derriennic, The ergodic theorem for additive cocycles of Formula or Formula . Ergodic Theory Dynam. Syst. 11 (1991) 19–39.
  4. E. Bolthausen and A.S. Sznitman, Ten lectures on random media. DMV Seminar, Band 32, Birkhäuser (2002).
  5. A. Bourgeat and A. Piatnitski, Approximations of effective coefficients in stochastic homogenization. Ann. Inst. H. Poincaré Probab. Statist. 40 (2004) 153–165. [MathSciNet]
  6. P. Caputo and D. Ioffe, Finite volume approximation of the effective diffusion matrix: the case of independent bond disorder. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003) 505–525. [CrossRef] [MathSciNet]
  7. F.R.K. Chung, Spectral graph theory. CBMS Regional Conference Series in Mathematics, 92. American Mathematical Society (1997).
  8. E.B. Davies, Heat kernels and spectral theory. Cambridge Tracts in Mathematics, 92. Cambridge University Press (1989).
  9. T. Delmotte, Inéalité de Harnack elliptique sur les graphes. Colloq. Math. 72 (1997) 19–37. [MathSciNet]
  10. R. Durrett, Probability: Theory and Examples. Wadsworth & Brooks/Cole Statistics/Probability Series (1991).
  11. L.R.G. Fontes and P. Mathieu, On symmetric random walks with random conductances on Formula . Probab. Theory Related Fields 134 (2006) 565–602. [CrossRef] [EDP Sciences] [MathSciNet]
  12. T. Funaki and H. Spohn, Motion by mean curvature from the Ginzburg-Landau Formula interface model. Commun. Math. Phys. 185 (1997) 1–36.
  13. G. Grimmett, Percolation. 2nd ed. Springer (1999).
  14. E. Hebey, Nonlinear analysis on manifolds: Sobolev spaces and inequalities. Courant Lecture Notes Mathematics 5. American Mathematical Society (2000).
  15. B.D. Hughes, Random walks and random environments. Vol. 2. Random environments. Oxford University Press (1996).
  16. V.V. Jikov, S.M. Kozlov and O.A. Olejnik, Homogenization of differential operators and integral functionals. Springer-Verlag (1994).
  17. S. Kesavan, Homogenization of elliptic eigenvalue problems I. Appl. Math. Optimization 5 (1979) 153–167. [CrossRef] [MathSciNet]
  18. H. Kesten, On the speed of convergence in first-passage percolation. Ann. Appl. Probab. 3 (1993) 296–338. [CrossRef] [MathSciNet]
  19. C. Kipnis and S.R.S. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions. Comm. Math. Phys. 10 (1986) 1–19. [CrossRef]
  20. S.M. Kozlov, The method of averaging and walks in inhomogeneous environments. Russ. Math. Surv. 40 (1985) 73–145. [CrossRef]
  21. R. Kuennemann, The diffusion limit for reversible jump processes on Formula with ergodic random bond conductivities. Commun. Math. Phys. 90 (1983) 27–68. [CrossRef]
  22. H. Owhadi, Approximation of the effective conductivity of ergodic media by periodization. Probab. Theory Related Fields 125 (2003) 225-258. [CrossRef] [MathSciNet]
  23. E. Pardoux and A.Yu. Veretennikov, On the Poisson equation and diffusion approximation. I. Ann. Probab. 29 (2001) 1061–1085. [CrossRef] [MathSciNet]
  24. Y. Peres, Probability on trees: An introductory climb. Lectures on probability theory and statistics. École d'été de Probabilités de Saint-Flour XXVII-1997, Springer. Lect. Notes Math. 1717 (1999) 193–280 .
  25. L. Saloff-Coste, Lectures on finite Markov chains. Lectures on probability theory and statistics. École d'été de probabilités de Saint-Flour XXVI–1996, Springer. Lect. Notes Math. 1665 (1997) 301–413.
  26. V. Sidoravicius and A.-S. Sznitman, Quenched invariance principles for walks on clusters of percolation or among random conductances. Probab. Theory Related Fields 129 (2004) 219–244. [CrossRef] [MathSciNet]
  27. F. Spitzer, Principles of random walk. The University Series in Higher Mathematics. D. Van Nostrand Company (1964).
  28. J. Wehr, A lower bound on the variance of conductance in random resistor networks. J. Statist. Phys. 86 (1997) 1359–1365. [CrossRef] [MathSciNet]
  29. V.V. Yurinsky, Averaging of symmetric diffusion in random medium. Sib. Math. J. 2 (1986) 603–613.

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.